A functorial approach to modules of G-dimension zero

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

Let R be a commutative Noetherian ring and let script G sign be the category of modules of G-dimension zero over R. We denote the associated stable category by script G sign. We show that the functor category mod script G sign is a Frobenius category and use this property to characterize script G sign as a subcategory of mod R.

Original languageEnglish
Pages (from-to)345-367
Number of pages23
JournalIllinois Journal of Mathematics
Volume49
Issue number2
Publication statusPublished - Jun 2005

Fingerprint

Module
Zero
Noetherian Ring
Frobenius
Commutative Ring
Functor
Denote

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

A functorial approach to modules of G-dimension zero. / Yoshino, Yuji.

In: Illinois Journal of Mathematics, Vol. 49, No. 2, 06.2005, p. 345-367.

Research output: Contribution to journalArticle

@article{3f7a20203b74475e8585cf2dc9c67758,
title = "A functorial approach to modules of G-dimension zero",
abstract = "Let R be a commutative Noetherian ring and let script G sign be the category of modules of G-dimension zero over R. We denote the associated stable category by script G sign. We show that the functor category mod script G sign is a Frobenius category and use this property to characterize script G sign as a subcategory of mod R.",
author = "Yuji Yoshino",
year = "2005",
month = "6",
language = "English",
volume = "49",
pages = "345--367",
journal = "Illinois Journal of Mathematics",
issn = "0019-2082",
publisher = "University of Illinois at Urbana-Champaign",
number = "2",

}

TY - JOUR

T1 - A functorial approach to modules of G-dimension zero

AU - Yoshino, Yuji

PY - 2005/6

Y1 - 2005/6

N2 - Let R be a commutative Noetherian ring and let script G sign be the category of modules of G-dimension zero over R. We denote the associated stable category by script G sign. We show that the functor category mod script G sign is a Frobenius category and use this property to characterize script G sign as a subcategory of mod R.

AB - Let R be a commutative Noetherian ring and let script G sign be the category of modules of G-dimension zero over R. We denote the associated stable category by script G sign. We show that the functor category mod script G sign is a Frobenius category and use this property to characterize script G sign as a subcategory of mod R.

UR - http://www.scopus.com/inward/record.url?scp=28444442590&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=28444442590&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:28444442590

VL - 49

SP - 345

EP - 367

JO - Illinois Journal of Mathematics

JF - Illinois Journal of Mathematics

SN - 0019-2082

IS - 2

ER -